# SDR ASAA0781748

- Difficulty date: May 26, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 50,838 hours, 25,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 264-323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED.  CUT OUT DAMAGED AREA.  INSTALLED REPLACEMENT SECTION WITH LONGERON SPLICES PER SRM 51-10-4 AND SRM 53-02.
